Universidad Complutense de Madrid
E-Prints Complutense

Entropy Numbers of Embeddings of Besov Spaces in Generalized Lipschitz Spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Kühn, Thomas (2001) Entropy Numbers of Embeddings of Besov Spaces in Generalized Lipschitz Spaces. Journal of Approximation Theory, 112 (1). pp. 73-92. ISSN 1096-0430

[img] PDF
Restringido a Repository staff only

171kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0021904501935944


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We establish two-sided estimates for entropy numbers of embeddings between certain weighted Banach sequence spaces with mixed norms. These estimates are‘‘almost’’ sharp, in the sense that upper and lower bounds differ only by logarithmic terms and improve previous results by D. E. Edmunds and D. Haroske (1999,Dissertationes Math. 380, 1–43; 2000, J. Approx. Theory 104, 226–271). As an application we obtain also new upper entropy estimates for embeddings of Besovspaces in generalized Lipschitz spaces.


Item Type:Article
Uncontrolled Keywords:Entropy Numbers; Besov Spaces; Lipschitz Spaces; Complex Interpolation; Gaussian Processes; Mathematics
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15162
Deposited On:10 May 2012 09:08
Last Modified:20 Jun 2018 11:26

Origin of downloads

Repository Staff Only: item control page